Thread: F***ed up vision
10-26-2005, 05:32 PM #1
F***ed up vision
Ever since I started clom my vision has been all messed up. Do other people experience this? It seems like it getting worse and worse the longer I am on it. How bad does it get for people?
10-26-2005, 05:35 PM #2
ive read about this from somewhere before what are the symptoms like in what way is your vision all fted
10-26-2005, 05:43 PM #3
tracers, and light hits my perephrial(not spelled right) vision in a unusual way.
10-26-2005, 09:54 PM #4
I read that about Clom last year and decided not to take it based on that. The best thing to do...from what I hear, Nolva/Letro should work (along with HCG )...drop the Clom.
Start taking Milk Thistle to flush the Clom out of your system/liver. Get on an antioxidant complex and begin drinking 1-2 gallons of water per day. Good luck!
Last edited by liftin4life; 10-27-2005 at 01:18 AM.
10-26-2005, 10:00 PM #5
Does clomid damage your vision permanently?
10-26-2005, 10:03 PM #6Member
- Join Date
- Jun 2005
i thought nolva fvcks with it 2?
10-26-2005, 10:11 PM #7
ur vision will return to normal once ur body gets used to it the first week is usually the worst but the sides will go away.
10-27-2005, 02:05 PM #8
my vision was fckued up the entire pCt with clomid. now i only use nolva
10-27-2005, 02:16 PM #9
Long term use of Clomid has been shown to cause perminant eye damage...I personally avoid the substance completely, Nolva only PCTs are just fine, and although Nolva can cause some eye problems, they're not nearly as pronounced as with Clomid...
10-27-2005, 02:16 PM #10Originally Posted by boardhead
10-27-2005, 02:17 PM #11Associate Member
- Join Date
- May 2005
I dont know about anyone else but viagra makes me see in shades of blue esp under bright light...clomid never gave me a problem though.
10-27-2005, 07:04 PM #12
clomid doesnt really bother me at all. Ive taken very high dosages before to. ( Day 1 300mg , 2-5 200 mg, 5-13 150 mg,13-21 100mg, 21-30 50 mg) Its never bothered me. It is a side affect however so it would be wise to stop.
10-27-2005, 07:59 PM #13
Clomid does that to me thats why I always take it at night before bed.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)